# SDR JR2R20201024959

- Difficulty date: October 24, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 14,391 hours, 8,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 87
- Part time: 14,391 hours, 8,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR BEAM FOUND TO BE CORRODED OUT OF LIMITS.  REPAIRED FLOOR BEAM.
